# SDR GLBA20090508C

- Difficulty date: May 8, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N218YV
- Make and model: Beech 1900D
- Aircraft serial: UE218
- Aircraft time: 25,420 hours, 35,296 cycles
- System (JASC): 3710 · Vacuum Distribution System
- Part: Valve
- Part number: 2H315
- Condition: Worn
- Location: Vacuum Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5145 - THE PILOTS REPORTED THAT DURING CRUISE THE VACUUM PRESSURE WAS READING AS LOW AS 3.5 AT FLIGHT LEVEL 220.  MAINTENANCE REMOVED AND REPLACED THE VACUUM REGULATOR VALVE IAW B1900D MM 37-00-01.  THE OPERATIONAL CHECK WAS GOOD.
